SciELO - Scientific Electronic Library Online

 
vol.40 issue3Some generalized results related to Fibonacci sequence author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google

Share


Proyecciones (Antofagasta)

Print version ISSN 0716-0917

Proyecciones (Antofagasta) vol.40 no.3 Antofagasta June 2021

http://dx.doi.org/10.22199/issn.0717-6279-4036 

Artículos

On I -statistically ϕ-convergence

1Tripura University, Dept. of Mathematics, Agartala, TR, India, e-mail: shyamalnitamath@gmail.com (Corresponding Author)

2Tripura University, Dept. of Mathematics, Agartala, TR, India, e-mail: chiranjib.mathematics@tripurauniv.in

Abstract:

In this paper we investigate the notion of I-statistical ϕ-convergence and introduce I S -ϕ limit points and I S -ϕ cluster points of real number sequence and also studied some of its basic properties.

Keywords: IS - ϕ limit point; IS - ϕ cluster point; IS - ϕ statistically convergent

Texto completo disponible sólo en PDF

Full text available only in PDF format.

References

[1] R. C. Buck, “The measure theoretic approach to density”, American journal of mathematics, vol. 68, no. 4, pp. 560-580, 1946, doi: 10.2307/2371785 [ Links ]

[2] R. C. Buck, “Generalized asymptotic density”, American journal of mathematics , vol. 75, no. 2, pp. 335-346, 1953, doi: 10.2307/2372456 [ Links ]

[3] S. Debnath and J. Debnath, “On I-statistically convergent sequence spaces defined by sequences of Orlicz functions using matrix transformation”, Proyecciones (Antofagasta), vol. 33, no. 3, pp. 277-285, 2014, doi: 10.4067/S0716-09172014000300004 [ Links ]

[4] S. Debnath and D. Rakshit, “On I-statistical convergence”, Iranian journal mathematical sciences and informatics, vol. 13, no. 2, pp. 101-109, 2018, doi: 10.7508/ijmsi.2018.13.009 [ Links ]

[5] K. Dems, “On I-cauchy sequences”, Real analysis exchange, vol. 30, no. 1, pp. 123-128, 2005. [On line]. Available: https://bit.ly/3x5zfyQLinks ]

[6] M. Et, A. Alotaibi, and S. A. Mohiuddine, “On (Δm, I)-statistical convergence of order α”, Scientific world journal, Art. ID 535419, 2014, doi: 10.1155/2014/535419 [ Links ]

[7] H. Fast, “Sur la convergence statistique”, Colloquium mathematicae, vol. 2, no. 3-4, pp. 241-244, 1951. [On line]. Available: https://bit.ly/3gdlrMSLinks ]

[8] J. A. Fridy, “Statistical limit points”, Proceeding American Mathematical Society, vol. 111, no. 4, pp. 1187-1192, 1993, doi: 10.1090/S0002-9939-1993-1181163-6 [ Links ]

[9] J. A. Fridy, “On statistical convergence”, Analysis, vol. 5, no. 4, pp. 301-313, 1985, doi: 10.1524/anly.1985.5.4.301 [ Links ]

[10] M. Gürdal and H. Sari, “Extremal A-statistical limit points via ideals”, Journal of the Egyptian Mathematical Society, vol. 22, no. 1, pp. 55-58, 2014, doi: 10.1016/j.joems.2013.06.005 [ Links ]

[11] M. Gürdal and M. O. Özgür, “A generalized statistical convergence via moduli”, Electronic journal mathematical analysis & applications, vol. 3, no. 2, pp. 173-178, 2015. [On line]. Available: https://bit.ly/3mSMJcILinks ]

[12] N. Khusnussaadah and S. Supama, “Completeness of Sequence Spaces Generated by an Orlicz Function”, EKSAKTA: journal of sciences and data analysis, vol. 1, no. 1, pp. 1-14, 2019. doi: 10.20885/eksakta.vol19.iss1.art1 [ Links ]

[13] P. Kostyrko, M. Macaj, T. Šalát and M. Sleziak, “I -convergence and extremal I -limit points”, Mathematica slovaca, vol. 55, no. 4, pp. 443-464, 2005. [On line]. Available: https://bit.ly/3tsVT24Links ]

[14] P. Kostyrko , W. Wilczyński, and T. Šalát “I-convergence”, Real analysis. exchange, vol. 26, no. 2, pp. 669-686, 2001. [On line]. Available: https://bit.ly/3e9CnBbLinks ]

[15] M. Mamedov and S. Pehlivan, “Statistical cluster points and Turnpike theorem in non convex problems”, Journal mathematical analysis applications, vol. 256, no. 2, pp. 686-693, 2001, doi: 10.1006/jmaa.2000.7061 [ Links ]

[16] J. Sándor, D. S. Mitrinović, and B. Crstici, Handbook of number theory, vol. 1. Dordrecht: Kluwer, 1996. [ Links ]

[17] M. Mursaleen, S. Debnath , andD. Rakshit , “I-statistical limit superior and I-statistical limit inferior”, Filomat, vol. 31, no. 7, pp. 2103-2108, 2017, doi: 10.2298/FIL1707103M [ Links ]

[18] M. M. Rao and Z. D. Ren, Applications of Orlicz spaces. New York, NY: M. Dekker, 2002. [ Links ]

[19] E. Savas and P. Das, “A generalized statistical convergence via ideals”, Applied mathematics letters, vol. 24, no. 6, pp. 826-830, 2011, doi: 10.1016/j.aml.2010.12.022 [ Links ]

[20] P. Das andE. Savas , “On I -statistically pre-Cauchy sequences”, Taiwanese journal of mathematics, vol. 18, no. 1, pp. 115-126, 2014, doi: 10.11650/tjm.18.2014.3157 [ Links ]

[21] E. Savas andS. Debnath , “Lacunary statistically ϕ−convergence”, Note di matematica, vol. 39, no. 2, pp. 111-119, 2019, doi: 10.1285/i15900932v39n2p111 [ Links ]

[22] H. Steinhaus, “Sur la convergence ordinaire et la convergence asymptotique”, Colloquium mathematicum, vol. 2, pp. 73-74, 1951. [ Links ]

[23] T. Šalát, “On statistically convergent sequences of real numbers”, Mathematica slovaca , vol. 30, no. 2, pp. 139-150, 1980. [On line]. Available: https://bit.ly/3spGBtpLinks ]

[24] T. Šalát, B. C. Tripathy and M. Ziman, “On some properties of I-convergence”, Tatra mountains mathematical publications, vol. 28, pp. 279-286, 2004. [On line]. Available: https://bit.ly/3mVxq2ULinks ]

[25] S. Supama , “On statistically ϕ−convergence”, Pre-print. [ Links ]

[26] B. C. Tripathy, “On statistically convergent and statistically bounded sequences”, Bulletin of Malaysian Mathematical Sciences Society, vol. 20, pp. 31-33, 1997. [ Links ]

[27] U. Yamancı andM. Gürdal , “I -statistical convergence in 2-normed space”, Arab Journal Mathematical Scientific, vol. 20, no. 1, pp. 41-47, 2014, doi: 10.1016/j.ajmsc.2013.03.001 [ Links ]

[28] U. Yamancı andM. Gürdal , “I-statistically pre-Cauchy double sequences”, Global journal mathematical analysis, vol. 2, no. 4, pp. 297-303, 2014, doi: 10.14419/gjma.v2i4.3135 [ Links ]

Received: March 13, 2020; Accepted: March 24, 2021

Creative Commons License This is an open-access article distributed under the terms of the Creative Commons Attribution License